MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW MULTI-LUMEN/PSI KIT; INTRODUCER CATHETER

ARROW INTERNATIONAL LLC ARROW MULTI-LUMEN/PSI KIT; INTRODUCER CATHETER
Catalog Number AK-21142-SK
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "dr.Was placing the guide wire and it caught on something.When it was removed it was frayed.Had to pull the whole thing out and open new kit.There was no reported patient harm or injury.".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4) the report that the guide wire unravelled was confirmed through examination of the returned sample and the customer supplied photo.The core wire was broken adjacent to the distal weld.The guide wire met all functional/dimensional requirements during investigation testing.No manufacturing defects were found during this investigation.Additionally, the instructions-for-use (ifu) provided with the kit cautions the user "do not withdraw guidewire against needle bevel to reduce risk of possible severing or damaging of guidewire".A device history record review was performed, and no relevant findings were identified.Arrow guide wires of this size are designed and manufactured to withstand a tensile force of 2.75 pounds force.This internal specification is higher than the standard requirement of 2.2 pounds force for this size wire.The selected insertion site and patient anatomy may present a tortuous path that could contribute to the possibility of guide wire kinking.Guide wire breakage may occur if a force greater than the design specification is applied during removal.Based on these circumstances, unintentional use error caused or contributed to this event.
 
Event or Problem Description

Brand Name
ARROW MULTI-LUMEN/PSI KIT
Common Device Name
INTRODUCER CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23604166
Report Number9680794-2025-00975
Device Sequence Number21311792
Product Code DYB
UDI-Device Identifier30801902122248
UDI-Public(01)30801902122248(11)250804(17)270413(10)33F25E0071(21)
Combination Product (Y/N)N
PMA/510(K) Number
K011761
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAK-21142-SK
Device Lot Number33F25E0071
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown